# SDR DHL2005806538

- Difficulty date: September 6, 2005
- Submitted: October 7, 2005
- Operation: Air carrier
- Aircraft: N806DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46002
- Aircraft time: 87,034 hours, 26,899 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Bs 1260-1280
- Part time: 87,034 hours, 26,899 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPT L-34L CRACKED 1.5 INCH BETWEEN STA 1260 & STA 1280.  PERFORMED MAJOR REPAIR.  REMOVED FASTENERS, CUT OUT CRACKED LONGERON SEGMENT, PERFORMED NDT INSP OF WORK AREA, NO CRACK NEITHER CORROSION FOUND.  FABRICATED NEW LONGERON SEGMENT. PERFORMED NDT INSP OF NEW LONGERON SEGMENT.  FABRICATED SPLICE & DOUBLER.  CLEANED, TREATED AND PRIMED AREA & REPAIR PARTS.  APPLIED SEALANT (PRC) TO FAYING SURFACES IAW SRM 51-1-11 PG 9.  INSTALLED REPAIR PARTS IAW SRM 53-2-2 FIG 13, TR 53-191, SRM 51-1-20D, SRM 51-3-1.
